# SDR SWAA093434

- Difficulty date: May 26, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 75,432 hours, 69,852 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W116000422
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND FWD CABIN EMERGENCY EXIT BATTERY PACK WIRE BROKEN GOING TO CONNECTOR D2956, AT BS 327R.  REPAIRED WIRE PER WDM.
